# SDR IPXA1M67811

- Difficulty date: June 28, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 70,600 hours, 13,834 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DETECTED 10 EA CRACK INDICATIONS IN FASTENER HOLES COMMON TO RT WING LOWER SKIN ACCESS DOOR 636AB CUT-OUT WHILE PERFORMING NDT INSP ON     ACCOMPLISHED STA-SA EA 011-5730-01-A3225 I/R AND EO MD11-5730- 43374-A.
